advertisement
Question
Posted by: Annelize | 2011/07/07

Question about Progesteron Tablets for Ovarian Cysts

Good Day CyberPharmacist

My gynae prescribed a 10 day course of Progesteron tablets for me to take from 23nd June until 2nd July 2011. He said I would have a period thereafter. My period has not yet begun and today is already the 7th of July. Should I be concerned?

Was the progesteron meant to dissolve the cyst I have?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Annelize

Menstrual changes as a result of these tablets ARE well known and I wouldnt be worried at this stage.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/07/08

Hi Annelize

Menstrual changes as a result of these tablets ARE well known and I wouldnt be worried at this stage.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement